Childrenâ€™s Dimetapp Multi-Symptom Cold & Flu(acetaminophen, chlorpheniramine maleate, dextromethorphan HBr, and phenylephrine HCl) | CHILDRENS DIMETAPP MULTISYMPTOM COLD AND FLU
Acetaminophen, USP 160 mg
Chlorpheniramine maleate, USP 1 mg
Dextromethorphan HBr, USP 5 mg
Phenylephrine HCl, USP 2.5 mg
Pain reliever/Fever reducer
This product contains acetaminophen. Severe liver damage may occur if user takes
If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.
ask a health professional before use.
In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as for children, even if you do not notice any signs or symptoms.
|adults and children 12 years and over||4 teaspoons every 4 hours|
|children 6 to 12 years||2 teaspoons every 4 hours|
|children under 6 years||do not use|
anhydrous citric acid, artificial flavor, FD&C red no. 40, glycerin, menthol, polyethylene glycol, propyl gallate, propylene glycol, purified water, sodium benzoate, sodium citrate, sorbitol solution, sucralose
Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675
The product packaging shown below represents a sample of that currently in use. Additional packaging may also be available.
SEE NEW WARNINGS INFORMATION
Childrenâ€™s Dimetapp Multi-Symptom Cold & Flu
Acetaminophen (Pain Reliever/Fever Reducer)
Chlorpheniramine Maleate (Antihistamine)
Dextromethorphan HBr (Cough Suppressant)
Phenylephrine HCl (Nasal Decongestant)
Relieves Nasal Symptoms
Plus Other Symptoms
4 FL OZ (118 mL)
alcohol-free âˆ™ red grape flavor
For most recent product information, visit www.dimetapp.com
We pledge to you that Dimetapp products contain only high quality ingredients and meet strict standards of quality and safety. You can trust Dimetapp products for your family.
Dosage Cup Provided
PARENTS: Learn about teen medicine abuse www.StopMedicineAbuse.org
Madison, NJ 07940 USA
Â© 2010 Pfizer Inc.
Packaged with Tamper-Evident bottle cap. Do Not Use if breakable ring is separated or missing.
Richmond Division of Wyeth
Drugs and Medications
Childrenâ€™s Dimetapp Cold & Allergy(brompheniramine maleate and phenylephrine HCl)
Childrenâ€™s Dimetapp Nighttime Cold & Congestion(diphenhydramine HCl and phenylephrine HCl)
Childrenâ€™s Dimetapp Cold & Cough(brompheniramine maleate, dextromethorphan HBr, and phenylephrine HCl)
PediaCare Childrens Plus Multisymptom Cold
Childrenâ€™s Dimetapp Long-Acting Cough plus Cold(chlorpheniramine maleate and dextromethorphan HBr)
We propose to conduct placebo-controlled trial of the glucocorticoid receptor antagonist mifepristone in Gulf War veterans (GWV) with chronic multisymptom illness (CMI) to examine its effe...
Seniors are a population vulnerable to respiratory infections. It is hypothesized that regular use of COLD-fX following an influenza vaccination would potentially augment immune response...
The aim of this study is to assess the efficacy and safety of an anti-cold preparation compounded by acetaminophen, chlorpheniramine and phenylephrine for the treatment of cold and flu sym...
An open labelled trial of Kineret (anakinra) induction therapy (100mg./day) in over a four week period in the treatment of Familial Cold Urticaria. Familial Cold Urticaria (FCU) is a rare...
You are being asked to take part in a research study of COLD-fX, a product designed to boost the immune system. COLD-fX is an extract from the roots of North American ginseng and it may o...
The success of immunization depends highly on the level of cold chain maintenance. The aim of the study was to assess the condition of cold chain equipment, practices adopted for cold chain maintenanc...
Cold urticaria (CU) is a subtype of physical urticaria characterized by the development of urticaria and angioedema after cold exposure. Symptoms typically occur minutes after skin exposure to cold ai...
Cold hypersensitivity in the hands and feet (CHHF) is one of the most common complaints among Asians, especially in women. Korean red ginseng (KRG), which is a steamed form of Panax ginseng, has vasod...
The aim of this study was to investigate the effects of cold stress on oxidative indexes, immune function, and the expression levels of heat shock protein (Hsp90, Hsp70, Hsp60, Hsp40, and Hsp27) in im...
Melatonin (N-acetyl-5-methoxytryptamine) has been implicated in abiotic and biotic stress tolerance in plants. However, information on the effects of melatonin in cold stress tolerance in vivo is limi...